# SDR DALA13068100662

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 72,929 hours, 33,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1CD EMERGENCY LIGHT INOPERATIVE.  FOUND WIRING HARNESS BAD. R & R WIRING HARNESS IAW CHAPER 20.  OPS GOOD.
